(2 pack) Aleve Pain Relief Tablets Easy Open Arthritis Cap, Naproxen Sodium, 200 Count

★★★★★ 4.6 63 reviews

US$17.14
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$17.14
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by fdemartires.es
Free 30-day returns Details

Product details

Management number 251415294 Release Date 2026/09/26 List Price US$17.14 Model Number 251415294
Category

Aleve Tablets with Easy Open Arthritis Cap are made with naproxen sodium to help you manage pain all day with just one pain relief pill. Each naproxen sodium 220 mg tablet has the strength to provide continuous pain relief for up to 12 hours and also reduces fever. Aleve Tablets with Easy Open Arthritis Cap temporarily relieve minor aches and pains due to minor arthritis, as well as muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. The Easy Open Arthritis Cap features an easy to open, cushioned-covered cap and contoured bottle for better control when your arthritis acts up. This pain medication comes in a small, easy to swallow tablet. Pain happens. Aleve it. Use as directed for minor aches and pains. Package is not child-resistant. *Among OTC Pain Reliever brands** **IQVIA, Arthritic Pain Relief Products, 12 months ending Q4 2022 †Based on clinical study vs. Hydrocodone + Acetaminophen during the first 4 hours after initial dosing

  • Aleve Tablets with Easy Open Arthritis Cap, Naproxen Sodium, for Pain Relief, 200 Count
  • Up to 12-Hours of Uninterrupted Pain Relief: Aleve Tablets provide long-lasting pain relief of minor arthritis, headache, and back pain
  • Easy Open Arthritis Cap: Specially designed arthritis bottle features an easy to open, cushioned_x0002_covered cap and contoured bottle for better control when your arthritis acts up. Package is not child-resistant
  • Fever Reducer: Temporarily reduces fever for adults and children aged 12 and up
  • Effective Pain Reliever: In a study, proven as effective† and longer lasting than a common Rx pain reliever. Ask a doctor if Aleve is right for you
  • Comes in small, easy-to-swallow tablets; use as directed
Over-the-counter medicine type Pain Relief
Health concern Body Aches & Pains, Muscle Relief, Arthritis
Active ingredients Naproxen sodium 220 mg
Medicine strength Naproxen Sodium 220mg
Dosage Take 1 pill every 8 to 12 hours while symptoms last. For the first dose you may take 2 pills within the first hour. Do not exceed 2 pills in any 8 to 12 hour period. Do not exceed 3 pills in a 24 hour period.
Instructions Take 1 pill every 8 to 12 hours while symptoms last. For the first dose you may take 2 pills within the first hour. Do not exceed 2 pills in any 8 to 12 hour period. Do not exceed 3 pills in a 24 hour period.
Brand Aleve
Age group Child, Tween, Teen, Adult, Senior
Form Tablet
Symptoms Aches and Pains
Flavor Unflavored
Required storage condition Cool & Dry Place Storage
Features Medicated
Treatment effective time 12 h
Inactive ingredients FD&C Blue #2 Lake Hypromellose Magnesium Stearate Microcrystalline Cellulose Polyethylene Glycol Povidone Talc Titanium Dioxide Each Tablet Contains: Sodium 20 mg
Size Regular
Count per pack 200
Product net content parent 200 Count
Net content statement 200 Tablets
Product net content uom Count
Items included One bottle of Aleve Tablets Easy Open Arthritis Cap Naproxen Sodium Pain Reliever, 200 Count
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.6 out of 5
★★★★★
63 ratings | 26 reviews
How item rating is calculated
View all reviews
5 stars
84% (53)
4 stars
3% (2)
3 stars
2% (1)
2 stars
1% (1)
1 star
10% (6)
Sort by

There are currently no written reviews for this product.